# SDR L48S2016FA0000445

- Difficulty date: June 24, 2016
- Submitted: September 20, 2016
- Operation: General aviation
- Aircraft: N783LU
- Make and model: Piper PA-44-180
- Aircraft serial: 4496391
- Aircraft time: 440 hours
- Engine: Lyc O360A1H6
- Engine time: 440 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21104
- Condition: Worn
- Location: Lt Engine
- Part time: 440 hours
- Component: Engine, Lyc, O360A1H6
- Component part number: O360A1H6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50 HOUR OIL CHANGE OF LT ENGINE CYLINDER 2 AND 4 FAILED DIFFERENTIAL PRESSURE CYLINDER LEAK CHECK.  LEAK BY EXHAUST VALVES ON BOTH CYLINDERS.
